# SDR JR2R20170509315

- Difficulty date: May 9, 2017
- Submitted: May 9, 2017
- Operation: General aviation
- Aircraft: N887GA
- Make and model: Doug MD 83
- Aircraft serial: 49932
- Aircraft time: 54,162 hours, 36,958 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Pan
- Part number: 591014167
- Condition: Corroded
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR PAN CORRODED. REPAIRED DOOR PAN IAW EA 45-2017-062.
